| Model Number |
DC EXTENSION CABLE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Related to (b)(4).The hospital reported that during preparation for an endoscopic vein harvesting procedure the dc extension cable casing to the cord for the hemopro (vh-3030) was damaged.Discovered prior to the case and a new cord was used.No injury to t patient as there was no patient involved.
Additional Manufacturer Narrative
Trackwise id: (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
Additional Manufacturer Narrative
Trackwise # (b)(6) the device was returned to the factory for evaluation on 09/01/2022.An investigation was conducted on 09/08/2022.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.The white cord was pulled back from the green molded plug, exposing the internal wires of the cord.The other collar was observed to be intact, with no visual defects observed.No electrical testing was conducted due to the condition of the cable.Based on the returned condition of the device, and the evaluation results, the reported failure "break" was confirmed.The reported device is an oem device, therefore, a lot history review was not applicable.A lot/serial number was not provided and the specific product lot/serial number cannot be identified from a ship history, therefore it is impossible to obtain a certificate of conformance.
Event or Problem Description
N/a.